Misdiagnosis of Medication Causes of Urinary Incontinence


advertisement

About medication causes: Another misdiagnosis possibility is that a particular medication or substance may be the real cause of the disease. Certain medications, chemicals, toxins or substances may possibly be underlying causes of Urinary Incontinence. Side effects of medications, or exposure to toxins, chemicals, or other substances may cause a symptom or condition. Hence, they become possible underlying causes of Urinary Incontinence but are often misdiagnosed or overlooked as a cause. For a general overview of this misdiagnosis issue, see Medication Underlying Cause Misdiagnosis.

Medication causes list: The list of possible medications or substances mentioned in sources as possibly causing Urinary Incontinence includes:

Medication causes: If your medicine is causing your bladder problem, your doctor may find another medicine. If you need to keep taking the same medicine, your doctor can help you find another way to gain bladder control. 1

Leaking can happen when medicines affect any of these muscles or nerves. For instance, medicines to treat high blood pressure may make the sphincter muscles too tight or too loose. Medicines to treat colds can have the same effect.

You may take medicine to calm your nerves so that you can sleep or relax. This medicine may dull the nerves in the bladder and keep them from signaling the brain when the bladder is full. Without the message and urge, the bladder overflows.1

Footnotes:
1. excerpt from Your Medicines and Bladder Control: NIDDK

Last revision: Oct 30, 2003

Medical Tools & Articles:


Next articles:

Medical Articles:
 
 
CureResearch.comTM Copyright © 2010 Health Grades, Inc. All rights reserved.
Home | Contents | Search | Site Map | Feedback | Contact Us | Terms of Use | Privacy Policy | About Us | Advertise